# SDR AALA201812049031

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 51,732 hours, 29,723 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303000800
- Part serial: 112RM
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR AFT PINTLE PIN WAS CORRODED.  INSTALLED A NEW SERVICABLE REAR PINTLE PIN IAW JC 26T00032001.
